# SDR 2008UALA05665

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 145 HAS LOOSE RIVET(MARKED).  MAJOR REPAIR ACCOMPLISHED.  BEAM OUT AND ON BENCH WORKING.  FOUND CORRODED BEAM REPLACED.  ACP INSP OF BEAM 145.
